# SDR Y2PA2023011602302

- Difficulty date: January 10, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N837US
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 75,266 hours, 55,993 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1003-1050
- Part time: 75,266 hours, 55,993 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C-CHECK, THE AFT CARGO BILGE AREA BETWEEN BS 1003-1050 AT LONGERON 30 WAS FOUND TO BE CORRODED.  REMOVED CORROSION AND FOUND THE AREA TO BE OUT OF LIMITS. THEY TRIMMED OUT THE DAMAGED AREA AND PERFORMED A HFEC SURFACE TRIM PROBE INSPECTION OF ALL THE TRIMMED AREA AND ACCOMPLISHED A HFEC OPEN HOLE INSPECTION OF ALL THE OPEN FASTENER HOLES COMMON TO THE REPAIR. NO CRACK INDICATIONS NOTED.  FABRICATED A REPAIR SECTION FOR LONGERON,  A SPLICE ANGLE, 2 SPLICE STRAPS AND A FILLER.  REPAIR PARTS WERE DRILLED, DEBURRED, TREATED AND PRIMED IAW SRM 51-10-03. ALL REPAIR PARTS WERE INSTALLED WET AND CORROSION INHIBITING COMPOUND WAS APPLIED TO THE REPAIR AREA IAW AEI EO 18918. EO 18918.
